# SDR SWAA2022021105595

- Difficulty date: March 8, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 51,221 hours, 24,058 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FIXED PANEL 651GB FORWARD PANEL SUPPORT CRACKED. (WIGGLE PLATE.) / REMOVED AND REPLACED PER SRM 51-40-02
